| Model Number |
6CFS |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
09/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the inner cannula was not easily engageable with the tracheostomy tube and unable to secure correctly.It was exceptionally difficult to turn the re-usable inner cannula into the locking position and took multiple people to get it to turn and lock in place.An inner cannula from another box was used to change it.